# SDR UALA2013070804754

- Difficulty date: July 7, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 41,921 hours, 17,095 cycles
- Engine: Iae V2522A5
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Out Of Round
- Location: Rt Nlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

NOSE WHEELS HAVE EXCESSIVE VIBRATION DURING TAKEOFF. FOUND RT NOSE TIRE OUT OF ROUND, REPLACED IAW AMM.
